# SDR AALA2019122319011

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 38,910 hours, 13,977 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: AAJ4003564
- Condition: Faulty
- Location: Nr 2 Generator
- Part time: 35,278 hours, 12,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS #2 GEN FAULT AT FL 310, RESET UNSUCCSSFUL GEN TURNOFF IAW QRH. APU START ATTEMPTED. APU SHUTDOWN. DEVERTED TO KBIL. MAINTENANCE REPLACED #2 ENG IDG IAW AMM 24-21-51. OPS & LEAK CHECK GOOD. CHECKED APU OIL LEVEL FULL, STARTED APU NORMAL, NO FAULT NOTED.
